MAUDE Adverse Event Report: ARTHREX, INC. VOLAR DISTAL RAD PLT TI NARROW LT 3H; PLATE, FIXATION, BONE

ARTHREX, INC. VOLAR DISTAL RAD PLT TI NARROW LT 3H; PLATE, FIXATION, BONE
Model Number VOLAR DISTAL RAD PLT TI NARROW LT 3H
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient began experiencing severe eczema on the back of their neck shortly after having ar-8916vnl-03 volar distal radius plate implanted.Eczema is unresponsive to all treatment.The physician will be testing for heavy metal sensitivity to determine if there is any correlation to the implant.Additional information obtained 10/14/2020: the date of the patient's implant surgery was (b)(6) 2018.Patient symptoms since implant have been eczema, severe gluten intolerance and leaky gut syndrome.Symptoms began approximately 4 weeks post surgery.To date patient has been treated with a gluten free diet, enzyme and supplement therapy.No cultures have been taken.At this time no second surgery is planned.

Brand Name
VOLAR DISTAL RAD PLT TI NARROW LT 3H
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10698288
Report Number1220246-2020-02236
Device Sequence Number3058376
Product Code HRS
UDI-Device Identifier00888867130852
UDI-Public00888867130852
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberVOLAR DISTAL RAD PLT TI NARROW LT 3H
Device Catalogue NumberAR-8916VNL-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;